Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 454513, 11 pages
http://dx.doi.org/10.1155/2013/454513
Research Article

Pattern Formation of a Keller-Segel Model with the Source Term

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin 541004, China

Received 31 January 2013; Accepted 11 August 2013

Academic Editor: Liwei Zhang

Copyright © 2013 Shengmao Fu and Fenli Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Mimura and T. Tsujikawa, “Aggregating pattern dynamics in a chemotaxis model including growth,” Physica A, vol. 230, no. 3-4, pp. 499–543, 1996. View at Publisher · View at Google Scholar · View at Scopus
  2. J. I. Tello and M. Winkler, “A chemotaxis system with logistic source,” Communications in Partial Differential Equations, vol. 32, no. 6, pp. 849–877, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. N. Kurata, K. Kuto, K. Osaki, T. Tsujikawa, and T. Sakurai, “Bifurcation phenomena of pattern solution to Mimura—Tsujikawa model in one dimension,” Gakuto International Series. Mathematical Sciences and Applications, vol. 29, pp. 265–278, 2008. View at Google Scholar
  4. K. Kuto, K. Osaki, T. Sakurai, and T. Tsujikawa, “Spatial pattern formation in a chemotaxis-diffusion-growth model,” Physica D, vol. 241, no. 19, pp. 1629–1639, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Banerjee, A. P. Misra, and L. Rondoni, “Spatiotemporal evolution in a (2 + 1)-dimensional chemotaxis model,” Physica A, vol. 391, no. 1-2, pp. 107–112, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. K. J. Painter and T. Hillen, “Spatio-temporal chaos in a chemotaxis model,” Physica D, vol. 240, no. 4-5, pp. 363–375, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. M. Aida, T. Tsujikawa, M. Efendiev, A. Yagi, and M. Mimura, “Lower estimate of the attractor dimension for a chemotaxis growth system,” Journal of the London Mathematical Society, vol. 74, no. 2, pp. 453–474, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Efendiev, E. Nakaguchi, and W. L. Wendland, “Uniform estimate of dimension of the global attractor for a semi-discretized chemotaxis-growth system,” Discrete and Continuous Dynamical Systems, Supplement, pp. 334–343, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Nakaguchi and M. Efendiev, “On a new dimension estimate of the global attractor for chemotaxis-growth systems,” Osaka Journal of Mathematics, vol. 45, no. 2, pp. 273–281, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Guo and H. J. Hwang, “Pattern formation (I): the Keller-Segel model,” Journal of Differential Equations, vol. 249, no. 7, pp. 1519–1530, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. F. Keller and L. A. Segel, “Initiation of slime mold aggregation viewed as an instability,” Journal of Theoretical Biology, vol. 26, no. 3, pp. 399–415, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer, New York, NY, USA, 1993.
  13. O. A. Ladyzenskaja, V. A. Solonnikov, and N. N. Uralceva, Linear and Quasilinear Partial Di Erential, Equations of Parabolic Type, vol. 23 of Translations of Mathematical Monographs, American Mathematical Society, 1968.